# SDR DALA2019120967177

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 860-900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1388848) CORROSION ON INTERCOSTAL BTW STA 860 TO 900 LBL 8 AT LWR BODY FAIRING AREA. CORRECTIVE ACTION: (CORROSION LEVEL 2) REPLACED INTERCOSTAL PER B757-200 SRM 51-40-02 PAR 7.
